# SDR CA040712007

- Difficulty date: July 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 32,005 hours
- Engine: Pwa JT8D219
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 980109000
- Part serial: 0441
- Condition: Malfunctioned
- Location: Rt Starter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) RT START VALVE OPEN ANNUNCIATOR LIGHT CAME ON DURING TAKE OFF ROLL.  TAKE OFF REJECTED AND AIRCRAFT BACK TO THE GATE.  AIRCRAFT HAS BEEN DISPATCHED IAW MEL 80-1.  START VALVE HAS BEEN REPLACED ON JULY 09/04.
